# SDR ALGA2016102100001

- Difficulty date: October 4, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N9YELL
- Make and model: Agusta AW139
- Aircraft serial: 41363
- Aircraft time: 2,335 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 3P5300A00136
- Condition: Corroded
- Location: Fuselage
- Part time: 2,335 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON LT FWD LOWER PANEL ASSY LOCATED AT STA 3120.0 - 3900.0 , BL -250.0 & -950.0 RESULTING IN A MAJOR REPAIR BEING PERFORMED.
